Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 435, NWS Memphis, TN

September 7, 2012Craighead County, Mississippi County, Arkansas; 5 counties in Tennessee; Dunklin County, Pemiscot County, Missouri

NWS Memphis, TN issued this severe thunderstorm warning at Sep 7, 2012, 9:08 PM CDT for Craighead County, Mississippi County, Arkansas; 5 counties in Tennessee; Dunklin County, Pemiscot County, Missouri. It was in force for 52 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 7, 2012, 9:08 PM CDT (02:08 UTC)
Expired
Sep 7, 2012, 10:00 PM CDT
In force
52 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Craighead County, AR, Mississippi County, AR, Dunklin County, MO, Pemiscot County, MO, Dyer County, TN, Haywood County, TN, Lake County, TN, Lauderdale County, TN, Obion County, TN

The radar

The Paducah radar (KPAH), 107 km from the middle of the area, began a volume at 02:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 7, 9:30 PM CDTTSTM WND DMGDyersburg, TNTREES DOWN ALL OVER THE COUNTY
Sep 7, 9:30 PM CDTTSTM WND GST 0Halls, TN56 MILE PER HOUR SUSTAINED WIND AND 69 MILE PER HOUR GUST.
Sep 7, 9:30 PM CDTTSTM WND GST 69Halls, TN56 MILE PER HOUR SUSTAINED WIND AND 69 MILE PER HOUR GUST.
Sep 7, 9:45 PM CDTTSTM WND DMGObion, TNTREES DOWN COUNTYWIDE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 7, 5:15 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 2.1 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2012-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2285 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2012-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2285 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1708 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.2
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

925 
WUUS54 KMEG 080208
SVRMEG
ARC031-093-MOC069-155-TNC045-075-095-097-131-080300-
/O.NEW.KMEG.SV.W.0435.120908T0208Z-120908T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
908 PM CDT FRI SEP 7 2012

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
  NORTHERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
  DYER COUNTY IN NORTHWEST TENNESSEE...
  LAKE COUNTY IN NORTHWEST TENNESSEE...
  WESTERN OBION COUNTY IN NORTHWEST TENNESSEE...
  SOUTHERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
  PEMISCOT COUNTY IN SOUTHEAST MISSOURI...
  EXTREME NORTHWESTERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
  NORTHERN LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 1000 PM CDT

* AT 908 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF
  60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  HAYWARD TO HERMONDALE TO BLACK OAK...OR ALONG A LINE EXTENDING FROM
  PORTAGEVILLE TO BLYTHEVILLE TO MONETTE...AND MOVING EAST AT 70 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BLYTHEVILLE...GOSNELL...LAKE CITY...LEACHVILLE...MANILA...
  MONETTE...CARUTHERSVILLE...DENTON...HAYTI...HAYWARD...HOMESTOWN...
  KENNETT...SENATH AND STEELE.

 THIS WARNING ALSO INCLUDES AREAS NEAR BIG LAKE...CHISHOLM LAKE AND
  REELFOOT LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3650 8901 3615 8917 3573 8942 3580 9053
      3642 8996 3640 8996 3639 8976 3643 8972
      3640 8968 3641 8960 3635 8953 3638 8952
      3644 8955 3648 8952 3646 8946 3650 8941
      3651 8934
TIME...MOT...LOC 0208Z 275DEG 60KT 3640 8960 3597 8981
          3583 9027

$$
1 follow-up statement
544 
WWUS54 KMEG 080242
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
942 PM CDT FRI SEP 7 2012

ARC031-MOC069-080252-
/O.CAN.KMEG.SV.W.0435.000000T0000Z-120908T0300Z/
CRAIGHEAD AR-DUNKLIN MO-
942 PM CDT FRI SEP 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN DUNKLIN AND
NORTHEASTERN CRAIGHEAD COUNTIES IS CANCELLED...

AT 942 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.

LAT...LON 3650 8901 3615 8917 3573 8942 3578 9011
      3612 8979 3634 8962 3635 8953 3638 8952
      3644 8955 3648 8952 3646 8946 3650 8941
      3651 8934
TIME...MOT...LOC 0242Z 275DEG 60KT 3650 8892 3596 8925
          3578 8957

$$

ARC093-MOC155-TNC045-075-095-097-131-080300-
/O.CON.KMEG.SV.W.0435.000000T0000Z-120908T0300Z/
MISSISSIPPI AR-PEMISCOT MO-DYER TN-HAYWOOD TN-LAKE TN-LAUDERDALE TN-
OBION TN-
942 PM CDT FRI SEP 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR WESTERN OBION...NORTHERN LAUDERDALE...LAKE...EXTREME NORTHWESTERN
HAYWOOD...DYER...SOUTHEASTERN PEMISCOT AND NORTHEASTERN MISSISSIPPI
COUNTIES...

AT 942 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 7 MILES NORTHEAST OF UNION CITY TO BONICORD TO ARP...OR ALONG A
LINE EXTENDING FROM FULTON TO 7 MILES SOUTHEAST OF DYERSBURG TO 6
MILES NORTHWEST OF RIPLEY...MOVING EAST AT 70 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BLYTHEVILLE...CARUTHERSVILLE...CRONANVILLE...DYERSBURG...EDITH...
GATES...HORNBEAK...MILLSFIELD...RIPLEY...ROELLEN...SAMBURG...
TRIMBLE...UNION CITY AND WOODLAND MILLS.

 THIS WARNING ALSO INCLUDES AREAS NEAR REELFOOT LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.

&&

LAT...LON 3650 8901 3615 8917 3573 8942 3578 9011
      3612 8979 3634 8962 3635 8953 3638 8952
      3644 8955 3648 8952 3646 8946 3650 8941
      3651 8934
TIME...MOT...LOC 0242Z 275DEG 60KT 3650 8892 3596 8925
          3578 8957

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 6:32 PM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, Sep 7, 6:32 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
632 PM CDT FRI SEP 7 2012

.UPDATE...AVIATION DISCUSSION.

&&

.PREV DISCUSSION... /ISSUED 234 PM CDT FRI SEP 7 2012/

DISCUSSION...

WATCHING THUNDERSTORM DEVELOPMENT OVER NORTHWEST ARKANSAS OUT
AHEAD OF THE APPROACHING COLD FRONT. SOME OF THIS ACTIVITY COULD
MAKE IT INTO NORTHEAST ARKANSAS IN A COUPLE OF HOURS. MEANWHILE...THE COLD
FRONT NOW STRETCHES PEORIA ILLINOIS TO NEAR TULSA OKLAHOMA. THE COLD
FRONT WILL BEGIN MOVING INTO THE MIDSOUTH AROUND 00Z(7 PM). EXPECT
A SQUALL LINE ALONG THE FRONT WHICH COULD BE SEVERE. DAMAGING
WINDS WILL BE THE MAIN THREAT FROM THE STORMS. MOST OF THE
PRECIPITATION WILL FALL POST-FRONTAL AND WILL BE IN THE FORM OF
JUST RAIN. COOLER TEMPERATURES WILL BEGIN TO FILTER INTO THE AREA
BEHIND THE FRONT.

SOME LINGERING RAIN WILL OCCUR ACROSS MUCH OF NORTH MISSISSIPPI AND
PORTIONS OF SOUTHWEST TENNESSEE SATURDAY MORNING BUT THE RAIN WILL
QUICKLY CLEAR BY NOON. PLEASANT TEMPERATURES WILL OCCUR WITH HIGHS
IN THE MID 70S TO AROUND 80 DEGREES.

SFC HIGH PRESSURE WILL BUILD INTO THE AREA THROUGH THE BEGINNING OF
THE WEEK. COOL TEMPERATURES WILL CONTINUE AS MODELS SHOW A
REINFORCING DRY COLD FRONT MOVING THROUGH ON SUNDAY. HIGHS WILL
RANGE FROM THE MID 70S TO LOWER 80S WHILE THE LOWS WILL BE IN THE
50S. BY THE MIDDLE OF THE WEEK...AN UPPER RIDGE WILL BUILD INTO THE
AREA AS THE SFC HIGH SHIFTS EAST. SFC WINDS WILL TURN AROUND TO THE
SOUTH AND TEMPERATURES WILL MODERATE. EXPECT HIGHS IN THE MID 80S TO
AROUND 90 DEGREES WITH LOWS IN THE UPPER 50S TO MID 60S. DRY
CONDITIONS WILL PREVAIL THROUGH THE ENTIRE PERIOD.

KRM

.AVIATION...

00Z TAF CYCLE

NOT MUCH CHANGE IN THE THINKING FROM THE 18Z TAF UPDATE...AN
ISOLATED STORM AHEAD OF THE MAIN LINE SHOULD APPROACH JBR WITHIN
THE NEXT HOUR...BUT OVERALL THINKING IMPACT AT MEM...MKL AND
EVENTUALLY TUP WILL BE SLIGHTLY LATER THAT PREVIOUSLY THOUGHT.

A STRONG COLD FRONT WILL PUSH INTO THE MIDSOUTH OVERNIGHT. EXPECT
A LINE OF SHRAS AND TSRAS ALONG AND IN ADVANCE OF THE FRONT. IFR
VSBYS WILL BE POSSIBLE WITH THE HEAVIER TSRAS. AFTER FRONTAL
PASSAGE EXPECT A FEW HOURS OF SHRAS WITH OCNL MVFR VSBYS. CIGS
WILL ALSO DETERIORATE AFTER FRONTAL PASSAGE TO MVFR LEVELS. PRECIP
WILL TAPER OFF AND CLOUDS WILL SCT OUT FROM NW TO SE SATURDAY
MORNING. EXPECT NORTH TO NORTHWEST FLOW AT ALL SITES TOMORROW
AROUND 10 KNOTS WITH GUSTS TO 20.

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  67  78  57  82 / 100  20   0   0
MKL  68  76  52  80 / 100  30   0   0
JBR  63  77  54  81 / 100  10   0   0
TUP  71  79  56  81 /  90  60   0   0

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CRAIGHEAD-
     CRITTENDEN-CROSS-LEE AR-MISSISSIPPI-PHILLIPS-POINSETT-ST.
     FRANCIS.

MO...NONE.
MS...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CALHOUN-COAHOMA-
     DESOTO-LAFAYETTE-MARSHALL-PANOLA-QUITMAN-TALLAHATCHIE-TATE-
     TUNICA-YALOBUSHA.

TN...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR FAYETTE-LAUDERDALE-
     SHELBY-TIPTON.

&&
Hazardous weather outlook, Sep 7, 5:39 PM CDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
539 PM CDT FRI SEP 7 2012

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-081100-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
539 PM CDT FRI SEP 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT ACROSS THE
ENTIRE MID SOUTH. THE PRIMARY SEVERE WEATHER RISK WILL BE DAMAGING
WINDS...ALTHOUGH THERE WILL ALSO BE SOME POTENTIAL FOR LARGE HAIL
AND AN ISOLATED TORNADO. THUNDERSTORMS WILL ALSO HAVE THE POTENTIAL
TO PRODUCE LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS PORTIONS OF
WEST TENNESSEE...NEAR THE TENNESSEE RIVER AND NORTHEAST
MISSISSIPPI THROUGH SATURDAY MORNING. THE PRIMARY SEVERE WEATHER
THREAT WILL BE DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED TONIGHT THROUGH SATURDAY MORNING IN
SUPPORT OF SEVERE WEATHER OPERATIONS.

In the hours before

Special weather statement, Sep 7, 5:18 PM CDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
518 PM CDT FRI SEP 7 2012

ARZ008-017-072245-
LAWRENCE AR-RANDOLPH AR-
518 PM CDT FRI SEP 7 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 545 PM CDT FOR...

  LAWRENCE COUNTY IN EASTERN ARKANSAS...
  SOUTH CENTRAL RANDOLPH COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS
BETWEEN 40 TO 50 MPH WAS LOCATED 4 MILES NORTHWEST OF ANNIEVILLE
AT 519 PM CDT...MOVING EAST AT 15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN LAWRENCE AND RANDOLPH COUNTIES...INCLUDING LOCATIONS NEAR
BLACK ROCK...HOXIE...LAKE CHARLES STATE PARK...POCAHONTAS AND WALNUT
RIDGE...SHOULD MONITOR THIS STORM CLOSELY.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.

&&

LAT...LON 3624 9134 3625 9133 3625 9127 3629 9126
      3633 9096 3595 9096 3603 9136 3623 9136
TIME...MOT...LOC 2219Z 271DEG 12KT 3618 9129
Special weather statement, Sep 7, 7:18 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
718 PM CDT FRI SEP 7 2012

TNZ019-048-050-051-080045-
CROCKETT TN-DYER TN-HAYWOOD TN-LAUDERDALE TN-
718 PM CDT FRI SEP 7 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 745 PM CDT FOR...

  WESTERN CROCKETT COUNTY IN NORTHWEST TENNESSEE...
  SOUTH CENTRAL DYER COUNTY IN NORTHWEST TENNESSEE...
  EXTREME NORTHWESTERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
  NORTHEASTERN LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 7 MILES WEST OF HALLS AT 718 PM CDT...MOVING
NORTHEAST AT 25 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN CROCKETT...DYER...HAYWOOD AND LAUDERDALE COUNTIES...
INCLUDING LOCATIONS NEAR DYERSBURG...SHOULD MONITOR THIS STORM
CLOSELY.

&&

LAT...LON 3606 8935 3589 8914 3573 8949 3586 8961
TIME...MOT...LOC 0018Z 230DEG 22KT 3585 8949

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 7:42 PM CDTSevere Thunderstorm WarningMEGClay, Randolph48 min
Sep 7, 7:59 PM CDTSevere Thunderstorm WarningMEGClay, Greene, Lawrence, Randolph46 min
Sep 7, 8:07 PM CDTSevere Thunderstorm WarningMEGCraighead, Greene, Lawrence38 min
Sep 7, 8:09 PM CDTFlash Flood WarningMEGCraighead3 hr
Sep 7, 8:15 PM CDTSevere Thunderstorm WarningMEGCraighead, Cross, Poinsett45 min
Sep 7, 8:37 PM CDTSevere Thunderstorm WarningMEGClay, Craighead, Greene, Mississippi38 min
Sep 7, 8:44 PM CDTSevere Thunderstorm WarningMEGCraighead, Crittenden, Cross, Mississippi, Poinsett, St. Francis46 min
Sep 7, 9:13 PM CDTSevere Thunderstorm WarningMEGCraighead, Crittenden, Cross, Mississippi, Poinsett, St. Francis47 min
Sep 7, 9:34 PM CDTSevere Thunderstorm WarningMEGCrittenden, Mississippi41 min
Sep 7, 10:23 PM CDTSpecial Weather StatementMEGLee, Phillips67 min
Sep 7, 7:18 PM CDTSpecial Weather StatementMEGDyer27 min
Sep 7, 8:53 PM CDTSevere Thunderstorm WarningMEGLake, Obion52 min
Sep 7, 9:31 PM CDTFlash Flood WarningMEGLake, Obion6 hr
Sep 7, 9:31 PM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson, Haywood, Lauderdale, Obion and 1 more44 min
Sep 7, 10:06 PM CDTSevere Thunderstorm WarningMEGCarroll, Crockett, Gibson, Haywood, Henderson, Henry and 3 more24 min
Sep 7, 10:16 PM CDTSpecial Weather StatementMEGFayette, Hardeman, Haywood, Madison44 min
Sep 7, 10:31 PM CDTSpecial Weather StatementMEGCarroll, Henry44 min
Sep 7, 10:53 PM CDTSpecial Weather StatementMEGChester, Decatur, Hardeman, Hardin, Henderson, McNairy52 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2012Severe Thunderstorm Warnings in Arkansas, 2012Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.